# SDR 96ZZZX3506

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY HAS LEVEL 2 CORROSION AROUND PUMBING FITTINGS ON FLOOR.  REMOVED DAMAGED AREA OF FLOOR, FABRICATED AND INSTALLED FLOOR BEAM REPAIR PER ENGR SKETCH M000118N00156.
